# SDR AWXA0000237

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, TOP SURFACE OF FLOOR SUPPORT BEAM FROM FS 1016 LBL 5 TO FS 986 LBL 20 HAS EXFOLIATED CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT IAW 737 SRM 51-40-02, FABRICATED REPAIR PARTS IAW 737 SRM 51-20-02 FROM 2024T3 .063 7075T6 .125, TREATED AND PRIMED IAW 737 SRM 51-30-01.
